# SDR DL76S101286

- Difficulty date: May 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 69,618 hours, 31,535 cycles
- Engine: Ge CF680A2
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR RED EMERGENCY LIGHTS INOP.  FOUND WIRES CUT TO LENS ASSY.  SPLICED WIRES AND SECURED.  OPS CK GOOD.
